# SDR QXEA2014021100120

- Difficulty date: February 11, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 12,362 hours, 13,349 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM DURING TAKEOFF.  INTERROGATED CDS AND FOUND EMV FAULT CODES 204A+B.  PLA STUCK ON, PERFORMED FIM TASK 61-20-05-810-819, NOTED THAT PLA HIGH & LOW SWITCHES CHANGE STATE FROM REVERSE TO RATING.  PERFORMED TEST OF AUTOFEATHER  SYSTEM ENGINES OFF IAW MM TASK 61-20-00-710-801 OPS GOOD.  PERFORMED HIGH POWER GROUND RUN AND NOTED THAT AUTOFEATHER ARMS AT POWER.  REPEATED NUMEROUS TIMES OPS CHECKS GOOD.  EMU FAULTS DID NOT RETURN.  RETURNED TO SERVICE.
